I just finished pulse 12 yesterday. It went as all of the previous pulses went, with one small exception. I'm not even sure if it was the pulse or something else. Allow me to elaborate.
As I've mentioned in the past here, I go to the gym on a regular basis. I generally take my final dose of abx immediately after I finish working out. At times when I'm pulsing, this would include the final dose of flagyl.
So on Tuesday of this week, about 15 minutes after taking my final abx of the day, I was standing and talking to a friend at the gym, preparing to leave. I suddenly got VERY light headed, so much so I had to sit down. My balance went all haywire and I almost lost it going from where I was standing to a chair nearby.
I reclined in the chair for about ten minutes, hoping that the loss of balance was some weird temporary result of over exerting myself or maybe just lack of sleep. I do tend to get less sleep than I should during the work week. At the end of ten minutes, I stood up and walked to my car. My balance was still out of whack, but I was prepared for it and very carefully, stumbled and listed my way to my car, got in, and drove home.
By the time I got home, I got out and walked inside. My balance had come back in the 10 or so minutes that I took to drive home.
Consequently, I have no idea what it was that caused this, but it's a first time thing. Well, first time since eight years ago when I had vertigo. But even then, my balance never did this. I could close an eye and be fine back when the vertigo happened. Closing my eyes would have made me even worse this time.
In any case, it went away by the following morning and hasn't returned. There are a lot of theories about it I could pose but the bottom line is I have no idea which one is the most likely and probably never will. It's one of those mysteries that happens while one is in recovery from something like Cpn.
On another note, I have to say I thoroughly hate doxycycline. About eight weeks ago, I started taking the full daily dose all at once rather than half the full daily dose twice per day. It's nauseating, yuck. Azithromycin doesn't have this effect, nor does metronidazole, but I definitely hate doxy lol! Yucky stuff. Picture a very sour face, I'm making one as I think about it, lol!!!